# SDR USAAF98028

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 715381
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLT 743 - PWM - ON APPROACH TO PWM THE LANDING GEAR SELECTOR HANDLE WOULD NOT MOVE FROM THE 'UP' POSITION.  CREW PERFORMED A GO AROUND AND LOWERED THE LANDING GEAR WITH THE ALTERNATE PROCEDURE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE CHECKED AIRCRAFT AND FOUND IT SAFE FOR MAINTENANCE FERRY FLIGHT TO CLT.  CLT MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE.  (M)
